Автор |
Atanackovic, T. M. |
Автор |
Djukic, Dj. S. |
Дата выпуска |
1989 |
dc.description |
Stability of an elastic column loaded by an extensional force is studied as a perturbed bifurcation problem. It is shown that the nonlinear equilibrium equation has a bifurcation point at the single eigenvalue of the linearized equilibrium equation. The post-critical shape of the column is determined using an extremal variational principle and the Ritz procedure. |
Формат |
application.pdf |
Издатель |
Oxford University Press |
Копирайт |
Copyright Taylor and Francis Group, LLC |
Название |
Buckling by extension: stability boundary and post-critical behaviour |
Тип |
research-article |
DOI |
10.1080/02681118908806065 |
Electronic ISSN |
1465-3389 |
Print ISSN |
0268-1110 |
Журнал |
Dynamics and Stability of Systems |
Том |
4 |
Первая страница |
81 |
Последняя страница |
94 |
Аффилиация |
Atanackovic, T. M.; Fakultet Tehnickih Nauka, Univerzitet u Novom Sadu |
Аффилиация |
Djukic, Dj. S.; Fakultet Tehnickih Nauka, Univerzitet u Novom Sadu |
Выпуск |
2 |
Библиографическая ссылка |
Atanackovic, T. 1986. Buckling of a heavy compressed column with imperfections. Quarterly Journal of Mechanics and Applied Mathematics, 39: 379 |
Библиографическая ссылка |
P. R., Beesack. 1971. Integral inequalities involving a function and its derivative. The American Mathematical Monthly, 78: 705–741. |
Библиографическая ссылка |
C. B., Biezeno and Grammel, R. 1953. Technische Dynamik, Berlin: Springer. |
Библиографическая ссылка |
S. N., Chow and J. K., Hale. 1982. Methods of Bifurcation Theory, New York: Springer. |
Библиографическая ссылка |
Djukic, Dj. S. and T. M., Atanackovic. 1980. Error bounds via a new extremum variational principle, mean square residual and weighted mean square residual. Journal of Mathematical Analysis and Applications, 75: 203–218. |
Библиографическая ссылка |
Golubitscky, M and Schaeffer, D. 1979. A theory of imperfect bifurcation via šingularity theory. Communications on Pure and Applied Mathematics, 32: 21–98. |
Библиографическая ссылка |
Golubitsky, M and Schaeffer, D. 1985. Singularities and Groups in Bifurcation Theory, Vol. 1, Berlin: Springer. |
Библиографическая ссылка |
Huseyin, K. 1986. Multiple Parameter Stability Theory and its Applications, Oxford: Clarendon Press. |
Библиографическая ссылка |
looss, G and D. D., Joseph. 1980. Elementary Stability and Bifurcation Theory, New York: Springer. |